Document Type

Article

Publication Date

4-1-2009

Publication Title

Annals of Applied Probability

Abstract

We show that with suitable restrictions on allowable trading strategies, one has no arbitrage in settings where the traditional theory would admit arbitrage possibilities. In particular, price processes that are not semimartingales are possible in our setting, for example, fractional Brownian motion.

Volume

19

Issue

2

First Page Number

596

Last Page Number

616

DOI

10.1214/08-AAP554

Included in

Mathematics Commons

Share

 
COinS